# SDR ASAA2017042220495

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 13,122 hours, 4,312 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R PACK RAM AIR LIGHT ON DURING ENTIRE CRUISE PORTION OF FLIGHT. GROUNDED - YES. ACCOMP PACK TEMP CONT BITE PROCEDURE BOTH SHOW NO FAULTS & NO LAST FLT FAULTS. ACCESSED RT STRAD VERIFIED GREEN IND LIGHT IS ON NO FAULTS NOTED. CLOSED ACCESS PNL. PUT A/C IN AIR MODE & VERIFIED RAM AIR DOOR CLOSES & BLUE IND IS OFF. RETURNED TO GROUND MODE RAM AIR DOOR OPENS & IND BLUE LIGHT IS ON. REACCOMP BITE PROCEDURE STILL NO FAULTS. REF FIM 21-51 TASK 803 STEPS G1 THROUGH 11E.
